Bayer Headache Coated Aspirin Tablets provide fast relief for tough headache pain to help you get back on track. Featuring a dual action formula, these tablets are designed to provide fast relief at the first sign of pain. Bayer Headache contains 500mg aspirin and 32.5mg caffeine to help boost the pain-relieving effects of aspirin. Each dose starts working fast to provide headache relief so you can get on with your day. This sodium-free pain medicine comes in coated tablets that are easy to swallow. Use as directed for reducing fevers and fast headache relief. Take the right pain reliever when the headache starts; trust Bayer to deliver fast relief for unexpected pain.
- Suggested Age: 12 Years and Up
- Active Ingredient Strength Value: 500 Milligrams
- Product Warning: Consult a doctor if you are pregnant or nursing
- Product Form: Caplet
- Primary Active Ingredient: Aspirin
- EXP 02/2023